Quasi-ideals of Leibniz algebras

Towers, David (2020) Quasi-ideals of Leibniz algebras. Communications in Algebra, 48 (11). pp. 4569-4579. ISSN 0092-7872

Text (Quasi-ideals of Leibniz algebras)
Quasi_ideals_of_Leibniz_algebras.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (245kB)


A subspace H of a Leibniz algebra L is called a quasi-ideal if [H;K] + [K;H] ⊆ H + K for every subspace K of L. They include ideals and subalgebras of codimension one in L. Quasi-ideals of Lie algebras were classified in two remarkable papers of Amayo. The objective here is to extend those results to the larger class of Leibniz algebras, and to classify those Leibniz algebras in which every subalgebra is a quasi-ideal.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Additional Information:
This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 01/06/2020, available online: https://www.tandfonline.com/doi/full/10.1080/00927872.2020.1766058
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
19 Aug 2020 10:40
Last Modified:
22 Nov 2022 08:56